Alert archive / Wyoming / Wind Chill Warnings in 2023
Wind Chill Warning 2, NWS Riverton, WY
NWS Riverton, WY issued this wind chill warning at Jan 30, 2023, 6:47 PM MST for Fremont County, Natrona County, Sweetwater County, Wyoming. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2023, 6:47 PM MST (01:47 UTC)
- Expired
- Jan 31, 2023, 9:00 AM MST
- In force
- 14 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Natrona County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 65 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 1.8 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
931 WWUS45 KRIW 310147 WSWRIW URGENT - WINTER WEATHER MESSAGE National Weather Service Riverton WY 647 PM MST Mon Jan 30 2023 WYZ019-020-311600- /O.NEW.KRIW.WC.W.0002.230131T0147Z-230131T1600Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 647 PM MST Mon Jan 30 2023 ...WIND CHILL WARNING IN EFFECT UNTIL 9 AM MST TUESDAY... * WHAT...Dangerously cold wind chills. Wind chills between 25 below and 35 below zero. Around Casper, wind chills are expected to range between 15 below and 25 below zero. * WHERE...Green Mountains and Rattlesnake Range and Natrona County Lower Elevations. * WHEN...Until 9 AM Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...The most susceptible parts of the body to frostbite are the extremities such as fingers, toes and the tip of the nose. If you must go outside, try to stay out of the wind, and dress in several layers of loose fitting, lightweight, warm clothing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ 21
1 follow-up statement
361 WWUS45 KRIW 311555 WSWRIW URGENT - WINTER WEATHER MESSAGE National Weather Service Riverton WY 855 AM MST Tue Jan 31 2023 WYZ019-020-311700- /O.EXP.KRIW.WC.W.0002.000000T0000Z-230131T1600Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 855 AM MST Tue Jan 31 2023 ...WIND CHILL WARNING WILL EXPIRE AT 9 AM MST THIS MORNING... Winds will remain gusty, however temperatures have risen to values above zero, so the Wind Chill Warning will be allowed to expire, as Wind Chill values have warmed above thresholds. $$ For more information from the National Weather Service visit https://weather.gov/riw
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this wind chill warning went out at Jan 30, 4:14 PM MST, 2 hours 33 minutes earlier.
Area forecast discussion, Jan 30, 4:14 PM MST, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Riverton WY 414 PM MST Mon Jan 30 2023 .DISCUSSION...(This evening through Monday) Issued at 341 PM MST Mon Jan 30 2023 The main concern in the short term continues to be very cold temperatures expected through tonight. While Tuesday morning lows will generally not be quite as cold as this morning, there will still be a wide swath of the area with lows near or well below negative 20F. The coldest locations will once again be the Wind River and Green River basins, as well as lower elevations of Yellowstone National Park. Warmer 700mb air moves in by mid-day Tuesday, and with it some increased westerly flow. This will allow highs to moderate a bit, most notably for locations in the lee of the Absaroka, Wind River, and Bighorn mountain ranges. These areas could be quite breezy through Tuesday night, especially in the Cody Foothills. A shortwave will return light snow to the northwestern mountains Tuesday night and Wednesday, with only minor accumulations expected. Otherwise, dry conditions will persist across the area through most of the week as a drier northwest flow sets up. Temperatures will moderate further on Wednesday, returning to more normal values by the end of the week. After a brief period of ridging, guidance suggest a system returning snow chances to at least western Wyoming beginning Friday night. Ensemble guidance is also hinting at increased troughiness by Monday, which could mean a more active pattern next week. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 412 PM MST Mon Jan 30 2023 VFR conditions will generally prevail for the forecast period, with chances of MVFR/IFR due to low clouds/fog overnight at KBPI, KPNA, KLND, and KRIW. Gusty winds will decrease after sunset at most locations, through west winds will increase at KCOD overnight. Mid and high-level clouds should increase from the NNW early Tuesday morning and thicken through the day. The somewhat moist flow will bring light snow showers to northwest WY Tuesday afternoon and evening, possibly impacting KJAC after 01/00Z. Gusty west-southwest wind of 25+ kts should impact KRKS and KCPR by 31/15Z and continue through Tue afternoon. Gusty wind will pick up at KCOD Tue afternoon as well. As mentioned before, patchy fog is expected in the Wind River and Upper Green River Basins overnight with light winds. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on icing and turbulence forecasts. && .FIRE WEATHER... Issued AT 341 PM MST Mon Jan 30 2023 Very cold temperatures will continue through tonight, with many locations dropping below -20 again. Temperatures will moderate somewhat on Tuesday, especially across areas in the lee of the central mountain ranges. A breezy west to southwest wind will increase this evening and last through Tuesday night in those locations. The windiest places will be along the Cody Foothills, where gusts over 40 mph are possible. Light snow is possible across the northwest Tuesday, with only minor accumulations. Otherwise, dry conditions will set in for the area through most of the week. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && DISCUSSION...Myers AVIATION...McDonald/Murrell FIRE WEATHER...Myers
Hazardous weather outlook, Jan 30, 2:03 PM MST, 4 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 203 PM MST Mon Jan 30 2023 WYZ001>020-022>030-311400- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 203 PM MST Mon Jan 30 2023 This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...This afternoon and tonight. Very cold temperatures and wind chills expected this afternoon and tonight. Bundle up well if spending any amount of time outside. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Tuesday and Wednesday...Light snow possible across northwestern Wyoming. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jan 30, 2:27 PM MST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
227 PM MST MON JAN 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM SNOW 9 S MANDERSON 44.14N 107.94W
01/30/2023 E4.0 INCH WASHAKIE WY COCORAHS
1201 PM SNOW 17 ESE TURNERVILLE 42.76N 110.59W
01/30/2023 E14.0 INCH SUBLETTE WY MESONET
STORM TOTAL.
1201 PM SNOW 8 S SMOOT 42.51N 110.91W
01/30/2023 E15.0 INCH LINCOLN WY MESONET
STORM TOTAL.
1201 PM SNOW 15 WSW BUFFALO 44.26N 106.98W
01/30/2023 E7.0 INCH JOHNSON WY MESONET
STORM TOTAL.
1201 PM SNOW 16 W BUFFALO 44.35N 107.02W
01/30/2023 E8.0 INCH JOHNSON WY MESONET
STORM TOTAL.
1201 PM SNOW 18 WNW BUFFALO 44.40N 107.06W
01/30/2023 E13.0 INCH JOHNSON WY MESONET
STORM TOTAL.
1201 PM SNOW 27 WNW BUFFALO 44.54N 107.18W
01/30/2023 E10.0 INCH JOHNSON WY MESONET
STORM TOTAL.
1201 PM SNOW 20 N ARMINTO 43.47N 107.24W
01/30/2023 E5.0 INCH NATRONA WY MESONET
STORM TOTAL.
1201 PM SNOW 12 SE BIG TRAILS 43.63N 107.18W
01/30/2023 E2.0 INCH WASHAKIE WY MESONET
STORM TOTAL.
1201 PM SNOW 14 WNW MAYOWORTH 43.89N 107.06W
01/30/2023 E5.0 INCH JOHNSON WY MESONET
STORM TOTAL.
1201 PM SNOW 18 ENE TEN SLEEP 44.16N 107.13W
01/30/2023 E10.0 INCH WASHAKIE WY MESONET
STORM TOTAL.
1201 PM SNOW 17 E SHELL 44.50N 107.43W
01/30/2023 E14.0 INCH BIG HORN WY MESONET
STORM TOTAL.
1201 PM SNOW 14 NE SHELL 44.68N 107.58W
01/30/2023 E13.0 INCH BIG HORN WY MESONET
STORM TOTAL.
1201 PM SNOW 19 N SHELL 44.80N 107.84W
01/30/2023 E21.0 INCH BIG HORN WY MESONET
STORM TOTAL.
1201 PM SNOW 22 SE CASPER 42.57N 106.09W
01/30/2023 E15.0 INCH NATRONA WY MESONET
STORM TOTAL.
1201 PM SNOW 7 S CASPER 42.73N 106.32W
01/30/2023 E13.0 INCH NATRONA WY MESONET
STORM TOTAL.
1201 PM SNOW WINCHESTER 43.86N 108.16W
01/30/2023 E3.2 INCH WASHAKIE WY COCORAHS
1201 PM SNOW 15 ENE COKEVILLE 42.15N 110.68W
01/30/2023 E15.0 INCH LINCOLN WY MESONET
STORM TOTAL.
1201 PM SNOW 6 NE WINCHESTER 43.92N 108.06W
01/30/2023 E5.5 INCH WASHAKIE WY COCORAHS
1201 PM SNOW 15 NNE COKEVILLE 42.27N 110.81W
01/30/2023 E13.0 INCH LINCOLN WY MESONET
STORM TOTAL.
1201 PM SNOW 5 N TEN SLEEP 44.10N 107.45W
01/30/2023 E11.5 INCH WASHAKIE WY COCORAHS
1201 PM SNOW TEN SLEEP 44.03N 107.45W
01/30/2023 E6.3 INCH WASHAKIE WY COCORAHS
1201 PM SNOW 21 NE COKEVILLE 42.30N 110.68W
01/30/2023 E16.0 INCH LINCOLN WY MESONET
STORM TOTAL.
1201 PM SNOW 3 SSW WILSON 43.47N 110.90W
01/30/2023 E17.0 INCH TETON WY COCORAHS
1201 PM SNOW 20 NW CALPET 42.49N 110.53W
01/30/2023 E12.0 INCH SUBLETTE WY MESONET
STORM TOTAL.
1201 PM SNOW 2 NNE TETON VILLAGE 43.60N 110.80W
01/30/2023 E19.0 INCH TETON WY COCORAHS
1201 PM SNOW KELLY 43.62N 110.63W
01/30/2023 E7.0 INCH TETON WY COCORAHS
1201 PM SNOW 15 ESE SMOOT 42.53N 110.66W
01/30/2023 E25.0 INCH LINCOLN WY MESONET
STORM TOTAL.
1201 PM SNOW 2 SSW TETON VILLAGE 43.54N 110.83W
01/30/2023 E18.5 INCH TETON WY COCORAHS
1201 PM SNOW 3 SE TURNERVILLE 42.82N 110.84W
01/30/2023 E26.0 INCH LINCOLN WY MESONET
STORM TOTAL.
1201 PM SNOW 6 ENE SMOOT 42.65N 110.81W
01/30/2023 E20.0 INCH LINCOLN WY MESONET
STORM TOTAL.
1201 PM SNOW 7 SSE ROCK SPRINGS 41.51N 109.16W
01/30/2023 E1.4 INCH SWEETWATER WY COCORAHS
1201 PM SNOW 4 WSW RELIANCE 41.65N 109.26W
01/30/2023 E2.2 INCH SWEETWATER WY COCORAHS
1201 PM SNOW 16 ENE TURNERVILLE 42.96N 110.61W
01/30/2023 E17.0 INCH LINCOLN WY MESONET
STORM TOTAL.
1201 PM SNOW 1 S ROCK SPRINGS 41.59N 109.22W
01/30/2023 E2.0 INCH SWEETWATER WY COCORAHS
1201 PM SNOW 12 ESE BONDURANT 43.13N 110.20W
01/30/2023 E12.0 INCH SUBLETTE WY MESONET
STORM TOTAL.
1201 PM SNOW 2 SE GREEN RIVER 41.50N 109.45W
01/30/2023 E0.8 INCH SWEETWATER WY COCORAHS
1201 PM SNOW 14 SW FORT WASHAKIE 42.87N 109.09W
01/30/2023 E3.0 INCH FREMONT WY MESONET
STORM TOTAL.
1201 PM SNOW 2 SSE GREEN RIVER 41.49N 109.45W
01/30/2023 E0.6 INCH SWEETWATER WY COCORAHS
1201 PM SNOW 13 SW LANDER 42.70N 108.90W
01/30/2023 E4.0 INCH FREMONT WY MESONET
STORM TOTAL.
1201 PM SNOW 1 SSE GREEN RIVER 41.50N 109.46W
01/30/2023 E0.6 INCH SWEETWATER WY COCORAHS
1201 PM SNOW 10 NNW SOUTH PASS CITY 42.59N 108.90W
01/30/2023 E8.0 INCH FREMONT WY MESONET
STORM TOTAL.
1201 PM SNOW 1 SSW GREEN RIVER 41.51N 109.48W
01/30/2023 E0.9 INCH SWEETWATER WY COCORAHS
1201 PM SNOW 7 NNW SOUTH PASS CITY 42.57N 108.84W
01/30/2023 E5.0 INCH FREMONT WY MESONET
STORM TOTAL.
1201 PM SNOW 20 E BONDURANT 43.22N 110.02W
01/30/2023 E7.5 INCH SUBLETTE WY COCORAHS
1201 PM SNOW 17 WNW SOUTH PASS CITY 42.58N 109.09W
01/30/2023 E16.0 INCH SUBLETTE WY MESONET
STORM TOTAL.
1201 PM SNOW 6 WNW CORA 42.99N 110.09W
01/30/2023 E3.4 INCH SUBLETTE WY COCORAHS
1201 PM SNOW 11 E BIG SANDY 42.65N 109.26W
01/30/2023 E12.0 INCH SUBLETTE WY MESONET
STORM TOTAL.
1201 PM SNOW 5 SE PINEDALE 42.82N 109.79W
01/30/2023 E3.6 INCH SUBLETTE WY COCORAHS
1201 PM SNOW 6 NNE BIG SANDY 42.71N 109.41W
01/30/2023 E16.0 INCH SUBLETTE WY MESONET
STORM TOTAL.
1201 PM SNOW 2 WSW PINEDALE 42.86N 109.90W
01/30/2023 E6.4 INCH SUBLETTE WY COCORAHS
1201 PM SNOW 1 NNW PINEDALE 42.88N 109.87W
01/30/2023 E2.8 INCH SUBLETTE WY COCORAHS
1201 PM SNOW 15 W FORT WASHAKIE 43.03N 109.17W
01/30/2023 E3.0 INCH FREMONT WY MESONET
STORM TOTAL.
1201 PM SNOW 11 NE MARBLETON 42.69N 109.97W
01/30/2023 E0.8 INCH SUBLETTE WY COCORAHS
1201 PM SNOW 11 NNE PINEDALE 43.01N 109.76W
01/30/2023 E9.0 INCH SUBLETTE WY MESONET
STORM TOTAL.
1201 PM SNOW 2 NE CODY 44.54N 109.03W
01/30/2023 E1.0 INCH PARK WY COCORAHS
1201 PM SNOW 12 N CORA 43.11N 109.95W
01/30/2023 E9.0 INCH SUBLETTE WY MESONET
STORM TOTAL.
1201 PM SNOW 2 WSW CODY 44.51N 109.10W
01/30/2023 E3.0 INCH PARK WY COCORAHS
1201 PM SNOW 4 SE CODY 44.49N 108.99W
01/30/2023 E2.2 INCH PARK WY COCORAHS
1201 PM SNOW 20 E BONDURANT 43.25N 110.02W
01/30/2023 E8.0 INCH SUBLETTE WY MESONET
STORM TOTAL.
1201 PM SNOW 7 NNE CODY 44.61N 108.98W
01/30/2023 E3.7 INCH PARK WY TRAINED SPOTTER
1201 PM SNOW 7 SW RALSTON 44.64N 108.96W
01/30/2023 E1.8 INCH PARK WY COCORAHS
1201 PM SNOW 11 WSW BURRIS 43.28N 109.45W
01/30/2023 E4.0 INCH FREMONT WY MESONET
STORM TOTAL.
1201 PM SNOW 16 SW DUBOIS 43.38N 109.88W
01/30/2023 E11.0 INCH SUBLETTE WY MESONET
STORM TOTAL.
1201 PM SNOW 1 W GARLAND 44.78N 108.69W
01/30/2023 E3.6 INCH PARK WY COCORAHS
1201 PM SNOW 6 WSW DUBOIS 43.50N 109.75W
01/30/2023 E4.0 INCH FREMONT WY MESONET
STORM TOTAL.
1201 PM SNOW 2 ENE RALSTON 44.73N 108.83W
01/30/2023 E3.0 INCH PARK WY COCORAHS
1201 PM SNOW 5 NNE MEETEETSE 44.22N 108.83W
01/30/2023 E4.4 INCH PARK WY COCORAHS
1201 PM SNOW 14 E BONDURANT 43.17N 110.14W
01/30/2023 E15.0 INCH SUBLETTE WY MESONET
STORM TOTAL.
1201 PM SNOW 2 SE MEETEETSE 44.14N 108.84W
01/30/2023 E6.2 INCH PARK WY PUBLIC
1201 PM SNOW 19 NE BONDURANT 43.39N 110.13W
01/30/2023 E6.0 INCH TETON WY MESONET
STORM TOTAL.
1201 PM SNOW 1 SE THAYNE 42.90N 110.98W
01/30/2023 E17.5 INCH LINCOLN WY COCORAHS
1201 PM SNOW 5 NNE THAYNE 42.98N 110.95W
01/30/2023 E26.7 INCH LINCOLN WY COCORAHS
1201 PM SNOW 23 ESE MORAN JUNCTION 43.75N 110.06W
01/30/2023 E16.0 INCH TETON WY MESONET
STORM TOTAL.
1201 PM SNOW 4 NNE THAYNE 42.97N 110.96W
01/30/2023 E23.3 INCH LINCOLN WY COCORAHS
1201 PM SNOW 8 NNE MORAN JUNCTION 43.95N 110.45W
01/30/2023 E18.0 INCH TETON WY MESONET
STORM TOTAL.
1201 PM SNOW 5 SSE SMOOT 42.55N 110.89W
01/30/2023 E15.0 INCH LINCOLN WY COCORAHS
1201 PM SNOW 3 N ETNA 43.08N 111.00W
01/30/2023 E23.1 INCH LINCOLN WY COCORAHS
1201 PM SNOW SOUTH ENTRANCE 44.13N 110.67W
01/30/2023 E12.0 INCH TETON WY MESONET
STORM TOTAL.
1201 PM SNOW 13 SSE BUFFALO 44.17N 106.61W
01/30/2023 E8.8 INCH JOHNSON WY COCORAHS
1201 PM SNOW 8 W SOUTH ENTRANCE 44.13N 110.83W
01/30/2023 E18.0 INCH TETON WY MESONET
STORM TOTAL.
1201 PM SNOW 5 SSW BUFFALO 44.28N 106.73W
01/30/2023 E11.8 INCH JOHNSON WY COCORAHS
1201 PM SNOW 1 NNE BUFFALO 44.36N 106.69W
01/30/2023 E8.0 INCH JOHNSON WY COCORAHS
1201 PM SNOW 10 N BONDURANT 43.34N 110.43W
01/30/2023 E12.0 INCH TETON WY MESONET
STORM TOTAL.
1201 PM SNOW 2 NW WILSON 43.52N 110.91W
01/30/2023 E18.0 INCH TETON WY MESONET
STORM TOTAL.
1201 PM SNOW 6 ENE ALTA 43.78N 110.93W
01/30/2023 E26.0 INCH TETON WY MESONET
STORM TOTAL.
1201 PM SNOW 15 WSW HAMILTON DOME 43.71N 108.87W
01/30/2023 E4.5 INCH HOT SPRINGS WY COCORAHS
1201 PM SNOW 1 WSW LUCERNE 43.73N 108.18W
01/30/2023 E8.5 INCH HOT SPRINGS WY COCORAHS
1201 PM SNOW 23 WSW HAMILTON DOME 43.66N 109.01W
01/30/2023 E5.0 INCH HOT SPRINGS WY MESONET
STORM TOTAL.
1201 PM SNOW 1 W RIVERTON 43.03N 108.40W
01/30/2023 E4.8 INCH FREMONT WY COCORAHS
1201 PM SNOW 16 NE DUBOIS 43.67N 109.38W
01/30/2023 E11.0 INCH FREMONT WY MESONET
STORM TOTAL.
1201 PM SNOW 2 W RIVERTON 43.03N 108.42W
01/30/2023 E3.2 INCH FREMONT WY COCORAHS
1201 PM SNOW 20 SW PITCHFORK 43.86N 109.32W
01/30/2023 E3.0 INCH PARK WY MESONET
STORM TOTAL.
1201 PM SNOW 9 SSE LANDER 42.71N 108.68W
01/30/2023 E4.0 INCH FREMONT WY COCORAHS
1201 PM SNOW 6 SW PITCHFORK 44.03N 109.18W
01/30/2023 E6.0 INCH PARK WY MESONET
STORM TOTAL.
1201 PM SNOW 7 WNW LANDER 42.86N 108.87W
01/30/2023 E4.1 INCH FREMONT WY COCORAHS
1201 PM SNOW 6 SW LANDER 42.76N 108.79W
01/30/2023 E5.5 INCH FREMONT WY COCORAHS
1201 PM SNOW 19 SW VALLEY 43.93N 109.82W
01/30/2023 E8.0 INCH PARK WY MESONET
STORM TOTAL.
1201 PM SNOW 4 WSW LANDER 42.82N 108.81W
01/30/2023 E6.5 INCH FREMONT WY COCORAHS
1201 PM SNOW 2 NNW LANDER 42.85N 108.74W
01/30/2023 E3.9 INCH FREMONT WY COCORAHS
1201 PM SNOW 7 NW SUNLIGHT BASIN 44.80N 109.66W
01/30/2023 E11.0 INCH PARK WY MESONET
STORM TOTAL.
1201 PM SNOW 13 WSW SUNLIGHT BASIN 44.65N 109.78W
01/30/2023 E20.0 INCH PARK WY MESONET
STORM TOTAL.
1201 PM SNOW 2 SSE FORT WASHAKIE 42.98N 108.87W
01/30/2023 E3.4 INCH FREMONT WY COCORAHS
1201 PM SNOW 6 ESE DUBOIS 43.50N 109.53W
01/30/2023 E5.8 INCH FREMONT WY COCORAHS
1201 PM SNOW 15 SE WAPITI 44.30N 109.24W
01/30/2023 E8.0 INCH PARK WY MESONET
STORM TOTAL.
1201 PM SNOW 11 N DUBOIS 43.70N 109.67W
01/30/2023 E10.0 INCH FREMONT WY MESONET
STORM TOTAL.
1201 PM SNOW 12 SE PAHASKA 44.38N 109.79W
01/30/2023 E6.0 INCH PARK WY MESONET
STORM TOTAL.
1201 PM SNOW 5 SSW CASPER 42.77N 106.36W
01/30/2023 E17.0 INCH NATRONA WY COCORAHS
1201 PM SNOW 14 N SUNLIGHT BASIN 44.94N 109.57W
01/30/2023 E7.0 INCH PARK WY MESONET
STORM TOTAL.
1201 PM SNOW 2 S CASPER 42.81N 106.33W
01/30/2023 E9.3 INCH NATRONA WY COCORAHS
1201 PM SNOW 1 SW CASPER 42.82N 106.35W
01/30/2023 E8.0 INCH NATRONA WY COCORAHS
1201 PM SNOW 5 N SOUTH ENTRANCE 44.21N 110.67W
01/30/2023 E9.0 INCH TETON WY MESONET
STORM TOTAL.
1201 PM SNOW 1 E CASPER 42.83N 106.31W
01/30/2023 E8.0 INCH NATRONA WY COCORAHS
1201 PM SNOW 1 NW CASPER 42.84N 106.34W
01/30/2023 E5.5 INCH NATRONA WY COCORAHS
1201 PM SNOW 1 WSW CASPER 42.83N 106.34W
01/30/2023 E10.0 INCH NATRONA WY COCORAHS
1201 PM SNOW 22 E SOUTH ENTRANCE 44.15N 110.22W
01/30/2023 E14.0 INCH TETON WY MESONET
STORM TOTAL.
1201 PM SNOW 2 SSW GRANT VILLAGE 44.37N 110.58W
01/30/2023 E6.0 INCH TETON WY MESONET
STORM TOTAL.
1201 PM SNOW 2 WSW EAST ENTRANCE 44.48N 110.04W
01/30/2023 E14.0 INCH PARK WY MESONET
STORM TOTAL.
1201 PM SNOW 8 W EAST ENTRANCE 44.48N 110.16W
01/30/2023 E19.0 INCH PARK WY MESONET
STORM TOTAL.
1201 PM SNOW 2 SSW CASPER 42.81N 106.35W
01/30/2023 E12.0 INCH NATRONA WY TRAINED SPOTTER
1201 PM SNOW 1 NNE PINEDALE 42.88N 109.86W
01/30/2023 E9.5 INCH SUBLETTE WY TRAINED SPOTTER
1201 PM SNOW 16 N PAHASKA 44.73N 109.91W
01/30/2023 E17.0 INCH PARK WY MESONET
STORM TOTAL.
1201 PM SNOW TOWER JUNCTION 44.92N 110.42W
01/30/2023 E14.5 INCH PARK WY CO-OP OBSERVER
1201 PM SNOW 1 SW CANYON 44.72N 110.51W
01/30/2023 E4.0 INCH PARK WY MESONET
STORM TOTAL.
1201 PM SNOW WAMSUTTER 41.67N 107.98W
01/30/2023 E3.0 INCH SWEETWATER WY CO-OP OBSERVER
1201 PM SNOW 2 SSW ROCK SPRINGS 41.58N 109.24W
01/30/2023 E0.5 INCH SWEETWATER WY CO-OP OBSERVER
1201 PM SNOW SHELL 44.54N 107.78W
01/30/2023 E3.2 INCH BIG HORN WY CO-OP OBSERVER
1201 PM SNOW SHOSHONI 43.24N 108.11W
01/30/2023 E4.5 INCH FREMONT WY CO-OP OBSERVER
1201 PM SNOW 1 NW POWDER RIVER 43.04N 106.99W
01/30/2023 E3.0 INCH NATRONA WY CO-OP OBSERVER
1201 PM SNOW PAHASKA 44.50N 109.96W
01/30/2023 E6.6 INCH PARK WY CO-OP OBSERVER
1201 PM SNOW OLD FAITHFUL 44.46N 110.83W
01/30/2023 E7.0 INCH TETON WY CO-OP OBSERVER
1201 PM SNOW MOOSE 43.66N 110.72W
01/30/2023 E15.7 INCH TETON WY CO-OP OBSERVER
1201 PM SNOW 2 NE LUCERNE 43.75N 108.14W
01/30/2023 E5.3 INCH HOT SPRINGS WY CO-OP OBSERVER
1201 PM SNOW 1 NNW LANDER 42.84N 108.74W
01/30/2023 E4.0 INCH FREMONT WY CO-OP OBSERVER
1201 PM SNOW 9 E TOWER JUNCTION 44.90N 110.24W
01/30/2023 E7.3 INCH PARK WY CO-OP OBSERVER
1201 PM SNOW 1 N LAKE 44.56N 110.40W
01/30/2023 E10.0 INCH TETON WY CO-OP OBSERVER
1201 PM SNOW 4 WNW MORAN JUNCTION 43.86N 110.59W
01/30/2023 E11.9 INCH TETON WY CO-OP OBSERVER
1201 PM SNOW 1 NNE JACKSON 43.48N 110.76W
01/30/2023 E7.0 INCH TETON WY CO-OP OBSERVER
1201 PM SNOW 1 NNW GREEN RIVER 41.53N 109.48W
01/30/2023 E0.8 INCH SWEETWATER WY CO-OP OBSERVER
1201 PM SNOW 2 SSW FOSSIL BUTTE NATI 41.84N 110.77W
01/30/2023 E0.9 INCH LINCOLN WY CO-OP OBSERVER
1201 PM SNOW 2 NNE FARSON 42.14N 109.43W
01/30/2023 E3.0 INCH SWEETWATER WY CO-OP OBSERVER
1201 PM SNOW 1 WNW DUBOIS 43.54N 109.66W
01/30/2023 E4.0 INCH FREMONT WY CO-OP OBSERVER
1201 PM SNOW DEAVER 44.89N 108.59W
01/30/2023 E2.0 INCH BIG HORN WY CO-OP OBSERVER
1201 PM SNOW 20 NE BONDURANT 43.42N 110.15W
01/30/2023 E4.2 INCH TETON WY CO-OP OBSERVER
1201 PM SNOW 5 NW DANIEL 42.93N 110.13W
01/30/2023 E1.0 INCH SUBLETTE WY CO-OP OBSERVER
1201 PM SNOW 3 WSW CODY 44.50N 109.11W
01/30/2023 E2.0 INCH PARK WY CO-OP OBSERVER
1201 PM SNOW 3 NNE CLARK 44.94N 109.14W
01/30/2023 E2.6 INCH PARK WY CO-OP OBSERVER
1201 PM SNOW BUFFALO 44.35N 106.70W
01/30/2023 E9.2 INCH JOHNSON WY CO-OP OBSERVER
1201 PM SNOW 12 NNW SHOSHONI 43.41N 108.16W
01/30/2023 E3.0 INCH FREMONT WY CO-OP OBSERVER
1201 PM SNOW 3 W BOULDER 42.72N 109.69W
01/30/2023 E3.0 INCH SUBLETTE WY CO-OP OBSERVER
1201 PM SNOW 2 NNW TURNERVILLE 42.87N 110.91W
01/30/2023 E21.0 INCH LINCOLN WY CO-OP OBSERVER
1201 PM SNOW 1 N ALTA 43.77N 111.03W
01/30/2023 E12.0 INCH TETON WY CO-OP OBSERVER
1201 PM SNOW AFTON 42.73N 110.93W
01/30/2023 E9.0 INCH LINCOLN WY CO-OP OBSERVER
1201 PM SNOW 6 WNW RIVERTON 43.07N 108.48W
01/30/2023 E3.6 INCH FREMONT WY OFFICIAL NWS OBS
1201 PM SNOW 1 NE RIVERTON 43.03N 108.37W
01/30/2023 E4.3 INCH FREMONT WY CO-OP OBSERVER
1201 PM SNOW HUDSON 42.90N 108.58W
01/30/2023 E4.1 INCH FREMONT WY PUBLIC
1201 PM SNOW 2 SSE LANDER 42.80N 108.72W
01/30/2023 E3.6 INCH FREMONT WY OFFICIAL NWS OBS
1201 PM SNOW 4 NW MILLS 42.88N 106.43W
01/30/2023 E10.7 INCH NATRONA WY OFFICIAL NWS OBS
1201 PM SNOW 10 ESE SMOOT 42.58N 110.73W
01/30/2023 E28.0 INCH LINCOLN WY PARK/FOREST SRVC
1201 PM SNOW 5 ENE ALTA 43.79N 110.95W
01/30/2023 E34.0 INCH TETON WY PARK/FOREST SRVC
1201 PM SNOW 2 NW TETON VILLAGE 43.59N 110.84W
01/30/2023 E38.0 INCH TETON WY PARK/FOREST SRVC
1201 PM SNOW 3 WNW TETON VILLAGE 43.59N 110.87W
01/30/2023 E47.0 INCH TETON WY PARK/FOREST SRVC
1201 PM SNOW 3 NW TETON VILLAGE 43.60N 110.85W
01/30/2023 E43.0 INCH TETON WY PARK/FOREST SRVC
1201 PM SNOW 2 WNW TETON VILLAGE 43.58N 110.85W
01/30/2023 E17.0 INCH TETON WY PARK/FOREST SRVC
1201 PM SNOW 6 NNW MOOSE 43.73N 110.78W
01/30/2023 E45.0 INCH TETON WY PARK/FOREST SRVC
1201 PM SNOW 10 ENE TURNERVILLE 42.92N 110.72W
01/30/2023 E23.0 INCH LINCOLN WY PARK/FOREST SRVC
1201 PM SNOW 1 S JACKSON 43.46N 110.76W
01/30/2023 E14.0 INCH TETON WY PARK/FOREST SRVC
1201 PM SNOW 16 ENE TURNERVILLE 42.95N 110.61W
01/30/2023 E16.0 INCH LINCOLN WY PARK/FOREST SRVC
&&Nearby
Wind Chill Warnings in Wyoming, 2023Every wind chill warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.